Back
 APM  Vol.5 No.2 , February 2015
Relation between Two Operator Inequalities and
Abstract:

We shall show relation between two operator inequalities  and for positive, invertible operators A and B, where f and g are non-negative continuous invertible functions on satisfying f(t)g(t)=t-1 .

Cite this paper: Ilyas, M. , Ahmad, R. and Ilyas, S. (2015) Relation between Two Operator Inequalities and . Advances in Pure Mathematics, 5, 93-99. doi: 10.4236/apm.2015.52012.
References

[1]   Ito, M. and Yamazaki, T. (2002) Relations between Two Inequalities and and Their Applications. Integral Equations and Operator Theory, 44, 442-450.
http://dx.doi.org/10.1007/BF01193670

[2]   Yamazaki, T. and Yanagida, M. (to appear) Relations between Two Operator Inequalities and Their Application to Paranormal Operators. Acta Scientiarum Mathematicarum (Szeged).

[3]   Ito, M. (2005) Relations between Two Operator Inequalities Motivated by the Theory of Operator Means. Integral Equations and Operator Theory, 53, 527-534.
http://dx.doi.org/10.1007/s00020-004-1321-9

[4]   Furuta, T. (1987) Assures for with. Proceedings of the American Mathematical Society, 101, 85-88.

[5]   Furuta, T. (1992) Applications of Order Preserving Operator Inequalities. Operator Theory: Advances and Applications, 59, 180-190.

 
 
Top